# SDR ABXA9700111

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99101515
- Condition: Torn
- Location: Bs 639-658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB DAMAGED AT STA 639 LEFT SIDE.  REPAIRED IAW ABX REA D953-15889-MR.
